| Model Number |
8888145014P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the preparation for dialysis, it was found that the catheter had a broken connector, and the physician was notified immediately.It was stated that there was a crack at the red (arterial) end.There was no leak, and tego was not utilized.The cleaning agent used on the device was iodophor.There was no instrument used to loosen and tighten the device.The insertion site was not treated prior to product placement.There was no excessive force used on the device.The luer adapter was tightened by hand.The cleaning agent utilized to clean the luer adapter was iodophor.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.Aside from the reported issue, there were no other visible defects/damages found on the product at the time of the event.There was no intervention/treatment required as a result of the event.As a remedial action, the catheter was repaired by replacing the luer adapter.The treatment proceeded and was completed after the remedial action was done.There was no blood loss, and no blood transfusion was required due to the event.There were no patient symptoms or complications associated with the event, and there was no reported patient injury.